# SDR AMTA200700331

- Difficulty date: July 10, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: AV16E1209D
- Part serial: T92590
- Condition: Unserviceable
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO LIGHT OFF ROTATION AND IGNITION.  OK, NO FUEL FLOW.  TROUBLESHOT SYSTEM IAW FIM 49-31-00-810-808.  FOUND APU FUEL SHUTOFF VALVE WOULD NOT OPEN.  REMOVED AND REPLACED VALVE IAW AMM 28-25-02-4.  OPS CHECK GOOD.  (K)
